# SDR SIMA20130619001

- Difficulty date: June 19, 2013
- Submitted: June 20, 2013
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 21,951 hours, 18,342 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070005120
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE FLASHLIGHT HOLDER IN THE REAR WAS BROKEN.  THE FLASHLIGHT WORKS.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE AFT CABIN FLASH LIGHT AND BASE IAW AMM 33-51-01.  THE OPS TEST WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
